Churg-Strauss syndrome (CSS) is an eosinophil associated disease, characterized by vaculitis and granulomatosis on small vessel, asthma and eosinophil tissue infiltration. Several cases of CSS have been reported in patients treated with cysteinyl leukotriene receptor antagonist and weaned-off systemic or inhaled corticosteroids. A 39-year-old man with a history of childhood allergic rhinitis was diagnosed with bronchial asthma and his symptoms were well controlled with fluticasone propinate, salmeterol and zafirlukast. However four months later, he was admitted again with prominent skin lesions, tingling sensation on both extremities and fever. We diagnosed CSS with a history of sinusitis and bronchial asthma, marked peripheral eosinophilia, vasculitis and neuropathy. His symptoms and laboratory findings promptly improved after ten days of intravenous corticosteroid and cessation of zafirlukast without recurrence for six months during the follow-up period. We conclude that zafirlukast may cause CSS and attention should be taken when using zafirlukast.